Authors: Astola, Jaakko
Stanković, Radomir 
Title: Determination of sparse representations of multiple-valued logic functions by using covering codes
Journal: Journal of Multiple-Valued Logic and Soft Computing
Volume: 19
Issue: 4
First page: 285
Last page: 306
Issue Date: 1-Oct-2012
Rank: M21a
ISSN: 1542-3980
Abstract: 
The paper points out the relationships and similarities between some problems in the theory of covering codes and the determination of sparse functional expressions for logic functions. Based on these connections we propose a method to derive functional expressions that have an a priory specified number of product terms. The method can be applied to either binary or multiple-valued functions with different sets for values of variables or function values by selecting appropriately the underlying covering code. The number of product terms in the related functional expression is determined by the covering radius of the code. We present algorithms to determine the coefficients in these expressions, discuss their complexities, and provide a direct construction to extend the application of this approach to binary and multiple-valued functions for a large number of variables.
Keywords: Coding theory | Logic design | Sparse representations
Publisher: Old City Publishing

Show full item record

SCOPUSTM   
Citations

1
checked on Jun 13, 2024

Page view(s)

34
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.